CaltechAUTHORS
  A Caltech Library Service

Two extensions of Lubinsky’s universality theorem

Simon, Barry (2008) Two extensions of Lubinsky’s universality theorem. Journal d'Analyse Mathématique, 105 (1). pp. 345-362. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:SIMjam08

[img] PDF - Accepted Version
See Usage Policy.

174Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:SIMjam08

Abstract

We extend some remarkable recent results of Lubinsky and Levin–Lubinsky from [−1, 1] to allow discrete eigenvalues outside σess and to allow σess first to be a finite union of closed intervals and then a fairly general compact set in R (one which is regular for the Dirichlet problem).


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s11854-008-0039-zDOIArticle
https://rdcu.be/b0VWbPublisherFree ReadCube access
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 2008 Hebrew University Magnes Press. Received: 11 June 2007. Published online: 5 September 2008. Supported in part by NSF grant DMS-0140592 and U.S.–Israel Binational Science Foundation (BSF) Grant No. 2002068.
Funders:
Funding AgencyGrant Number
NSFDMS-0140592
Binational Science Foundation (USA-Israel)2002068
Subject Keywords:ORTHOGONAL POLYNOMIALS; UNIT-CIRCLE; PARAORTHOGONAL POLYNOMIALS; INTEGER COEFFICIENTS; ALGEBRAIC EQUATIONS; FINE-STRUCTURE; COMPLEX PLANE; ZEROS; BEHAVIOR; QUADRATURE
Issue or Number:1
Record Number:CaltechAUTHORS:SIMjam08
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:SIMjam08
Official Citation:Simon, B. Two extensions of Lubinsky’s universality theorem. J Anal Math 105, 345 (2008). https://doi.org/10.1007/s11854-008-0039-z
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13146
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:29 Jan 2009 23:59
Last Modified:29 Jan 2020 22:43

Repository Staff Only: item control page